Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have headache, dizziness and quick temperature changes during periods. Taking birth control pill. Related?

I am on my menstrual cycle and my body is going from very hot to very cold within seconds. It is also hard to breathe and i get very dizzy and lightheaded followed by massive headaches where it feels like my head is going to explode.. this only happens on my menstrual cycle not any other time. i am talking a birthcontol pill called melvonton 21.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Combination pills may cause such effects due to the estrogen content. You should get your blood pressure monitored and also your lung function to see if these are being caused by the pill intake and if it is so, you should switch to a more compatible preparation. Progesterone-only pills can be of much help in such cases. Please avoid excessive beverages and fatty foods. Increase the intake of liquids and report to your health care provider. Hope this helps. Take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor